# SDR VNAA202310260005

- Difficulty date: September 7, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 7,778 hours, 6,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC67033101
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY DISPOSITION FOR DAMAGE TO FUSELAGE SKIN PANEL BETWEEN FS 202.75 - FS 220 & STR 14L - 15L THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 800 FLIGHT HOURS FROM.  FUSELAGE SKIN BTW FS202.75 TO FS220 STGR14L TO STGR15L AND PITOT MOUNTING PLATE WERE REPAIRED PER REO 690-53-11-1609 REV. - -
